# SDR HEEA0013385

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Alt Encoder
- Part number: A30
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT ENCODER HAS NO VALID OUTPUT.
